# SDR CHQ00063

- Difficulty date: December 10, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: CHQA
- Make and model: Saab SF340A
- Aircraft serial: 006
- Aircraft time: 37,810 hours, 40,917 cycles
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR LT ENGINE TORQUE FLUX.  GROUND RAN A/C, NO DEFECTS NOTED.
